The strong independence of substitution and homomorphic replication
RAIRO. Informatique théorique, Volume 12 (1978) no. 3, pp. 213-234.
@article{ITA_1978__12_3_213_0,
     author = {Greibach, S. A.},
     title = {The strong independence of substitution and homomorphic replication},
     journal = {RAIRO. Informatique th\'eorique},
     pages = {213--234},
     publisher = {EDP-Sciences},
     volume = {12},
     number = {3},
     year = {1978},
     zbl = {0387.68048},
     mrnumber = {510639},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1978__12_3_213_0/}
}
TY  - JOUR
AU  - Greibach, S. A.
TI  - The strong independence of substitution and homomorphic replication
JO  - RAIRO. Informatique théorique
PY  - 1978
DA  - 1978///
SP  - 213
EP  - 234
VL  - 12
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1978__12_3_213_0/
UR  - https://zbmath.org/?q=an%3A0387.68048
UR  - https://www.ams.org/mathscinet-getitem?mr=510639
LA  - en
ID  - ITA_1978__12_3_213_0
ER  - 
%0 Journal Article
%A Greibach, S. A.
%T The strong independence of substitution and homomorphic replication
%J RAIRO. Informatique théorique
%D 1978
%P 213-234
%V 12
%N 3
%I EDP-Sciences
%G en
%F ITA_1978__12_3_213_0
Greibach, S. A. The strong independence of substitution and homomorphic replication. RAIRO. Informatique théorique, Volume 12 (1978) no. 3, pp. 213-234. http://www.numdam.org/item/ITA_1978__12_3_213_0/

1. A. V. Aho, Indexed Grammars. An Extension of Context-Free Grammars, J. Assoc. Comp. Mach., Vol. 15, 1968, pp. 647-671. | MR | Zbl

2. P. Asveld and J. Engelfriet, Iterated Deterministic Substitution, Acta Informatica, Vol. 8, 1977, pp. 285-302. | MR | Zbl

3. R. Book, Simple Representations of Certain Classes of Languages, J. Assoc. Comp. Mach., Vol. 25, 1978, pp. 23-31. | MR | Zbl

4. R. Book and M. Nivat, Linear Languages and the Intersection Closures of Classes of Languages, S.I.A.M. J. Computing, Vol. 7, 1978, pp. 167-177. | MR | Zbl

5. R. Book and C. Wrathall, On Languages Specified byRelative Acceptance, Theoret. Comp. Science (to appear). | Zbl

6. R. W. Ehrich and S. S. Yau, Two-Way Sequential Transductions and Stack Automata, Inform. and Control, Vol. 18, 1971, pp. 404-446. | MR | Zbl

7. C. C. Elgot and J. E. Mezei, On Relations Defined by Generalized Finite Automata, I.B.M. J. Res. and Devel., Vol. 9, 1975, pp. 47-68. | MR | Zbl

8. J. Engelfriet and E. M. Schmidt, 10 and 01, J. Comput. Syst. Sc. (to appear).

9. J. Engelfriet and S. Skyum, Copying Theorems, Inform. Processing Letts., Vol. 4, 1976, pp. 157-161. | MR | Zbl

10. S. Ginsburg, , Algebraic and Automata-Theoretic Properties of Formal Languages, North-Holland, Amsterdam, 1975. | MR | Zbl

11. S. Ginsburg and S. A. Greibach, Abstract Families of Languages, in Studies in Abstract Families of Languages GINSBURG, GREIBACH and HOPCROFT, eds., Memoirs Amer. Math. Soc., Vol. 87, 1969, pp. 1-32. | MR

12. S. Ginsburg and S. A. Greibach, Principal AFL, J. Comput. Syst. Sc., Vol. 4, 1970, pp. 308-338. | MR | Zbl

13. S. Ginsburg and E. H. Spanier, AFL with the Semilinear Property, J. Comput. Syst. Sc., Vol. 5, 1971, pp. 365-396. | MR | Zbl

14. S. Ginsburg, and E. H. Spanier, Dérivation-Bounded Languages, J. Comput. Syst. Sc., Vol. 2, 1968, pp. 228-250. | MR | Zbl

15. S. Greibach, Chains of Full AFLs, Math. Syst. Theory, Vol. 4, 1970, pp. 231-242. | MR | Zbl

16. S. Greibach, Checking Automata and One-Way Stack Languages, J. Comput. Syst. Sc., Vol. 3, 1969, pp. 196-217. | MR | Zbl

17. S. Greibach, Control Sets on Context-Free Grammar Forms, J. Comput. Syst. Sc., Vol. 15, 1977, pp. 35-98. | MR | Zbl

18. S. Greibach, Erasing in Context-Free AFLs, Inform. and Control, Vol. 21, 1972, pp. 436-465. | MR | Zbl

19. S. Greibach, One-Way Finite Visit Automata, Theoret. Comput. Sc., Vol. 6, 1978, pp. 175-222. | MR | Zbl

20. S. Greibach, Full AFLs and Nested Iterated Substitution, Inform. and Control, Vol. 16, 1970, pp. 7-35. | MR | Zbl

21. S. Greibach, Syntactic Operators on Full Semi AFLs, J. Comput. Syst. Sc., Vol. 6, 1972, pp. 30-76. | MR | Zbl

22. S. Greibach and S. Ginsburg, Multitape AFA, J. Assoc Comput. Mach., Vol. 19, 1972, pp. 193-221. | MR | Zbl

23. O. H. Ibarra, Controlled Pushdown Automata, inform. Sc., Yol. 6, 1973, pp. 327-342. | MR | Zbl

24. N. A. Khabbaz, Control Sets on Linear Grammars, Inform. and Control, Vol. 25, 1974, pp. 206-221. | MR | Zbl

25. N. A. Khabbaz, A Geometrical Hierarchy of Languages, J. Comput. Syst. Sc., Vol. 8, 1974, pp. 142-157. | MR | Zbl

26. K. Klingenstein, Structures of Bounded Languages in Certain Classes of Languages, Inform. and Control (to appear).

27. K. Klingenstein, p-Matrix Languages, Theoret. Comput. Sc. (to appear).

28. A. Nerode, Linear Automata Transformations, Proc. Amer. Math. Soc., Vol. 9, 1958, pp. 541-544. | MR | Zbl

29. W. Ogden, A Helpful Result in Proving Inherent Ambiguity, Math. Syst. Theory, Vol. 2, 1968, pp. 191-194. | MR | Zbl

30. A. Salomaa, Formal Languages, Academic Press, New York, 1973. | MR | Zbl

31. A. Salomaa, Macros, Iterated Substitution and Lindenmayer AFLs, DAIMI, PB-18, University of Aarhus, Aarhus, Denmark.

32. I. H. Sudborough, On the Complexity of the Membership Problem for some Extensions of Context-Free Languages, Intl. J. Computer Math. (to appear). | MR | Zbl

33. M. Latteux, Cônes rationnels commutativement clos, R.A.I.R.O. Informatique théorique, Vol. 11, 1977, pp. 29-51. | Numdam | MR | Zbl

34. J. Engelfriet, Three Hierarchies of Transducers, Memo 217, Dept. Appl. Math., Twente Univ. Technology, 1978.

35. A. Van Der Walt, Locally Linear Families of Languages, Inform. and Control, Vol. 32, 1976, pp. 27-32. | MR | Zbl